Alert archive / California / Wind Advisories in 2009

Wind Advisory 8, NWS Los Angeles, CA

February 1, 2009Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Feb 1, 2009, 2:22 PM PST for Los Angeles County, California. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2009, 2:22 PM PST (22:22 UTC)
Expired
Feb 2, 2009, 3:00 PM PST
In force
25 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 012222
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
222 PM PST SUN FEB 1 2009

...GUSTY NORTHEAST WINDS TO CONTINUE OVER PORTIONS OF SOUTHERN
CALIFORNIA...

.BUILDING SURFACE HIGH PRESSURE OVER NORTHERN UTAH WILL CONTINUE
TO INCREASE NORTHEAST FLOW OVER LOS ANGELES AND VENTURA COUNTIES.
THE RESULTING WINDS WILL BE GUSTY IN NATURE...WITH THE STRONGEST
GUSTS EXPECTED OVER THE MOUNTAINS AND THE SANTA CLARITA VALLEY.
THESE WINDS WILL CONTINUE INTO MONDAY AFTERNOON THEN WEAKEN.

CAZ053-054-020600-
/O.NEW.KLOX.WI.Y.0008.090201T2222Z-090202T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
222 PM PST SUN FEB 1 2009

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST MONDAY. 

AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH GUSTS TO
AROUND 45 MPH WILL CONTINUE THROUGH MONDAY AFTERNOON. THE
STRONGEST WINDS ARE EXPECTED TONIGHT INTO MONDAY
MORNING...ESPECIALLY THROUGH PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-020600-
/O.NEW.KLOX.WI.Y.0008.090201T2222Z-090202T2300Z/
SANTA CLARITA VALLEY-
222 PM PST SUN FEB 1 2009

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST MONDAY. 

AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 AND 25 MPH WITH GUSTS
TO AROUND 40 MPH WILL CONTINUE THROUGH EARLY MONDAY
AFTERNOON...EXCEPT FOR A BRIEF LULL POSSIBLE THIS EVENING. THE
STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KITTELL
4 follow-up statements
000 
WWUS76 KLOX 020446
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
846 PM PST SUN FEB 1 2009

...GUSTY NORTHEAST WINDS TO CONTINUE OVER PORTIONS OF SOUTHERN
CALIFORNIA...

.A BUILDING SURFACE HIGH PRESSURE SYSTEM OVER NORTHERN UTAH WILL
INCREASE NORTHEAST FLOW OVER LOS ANGELES AND VENTURA COUNTIES
TONIGHT. GUSTY SANTA WINDS WILL OCCUR OVER THE MOUNTAINS AND THE
SANTA CLARITA VALLEY. THESE WINDS WILL CONTINUE INTO MONDAY
AFTERNOON THEN WEAKEN.

CAZ046-021300-
/O.EXA.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
846 PM PST SUN FEB 1 2009

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE SANTA MONICA MOUNTAINS. THIS ADVISORY IS IN
EFFECT UNTIL 3 PM PST MONDAY.

AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL GUSTS
TO AROUND 45 MPH WILL DEVELOP LATER TONIGHT AND PERSIST THROUGH
MONDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TONIGHT INTO
MONDAY MORNING...ESPECIALLY THROUGH PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-021300-
/O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
846 PM PST SUN FEB 1 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS.
THIS ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY.

AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL GUSTS
TO 45 MPH WILL CONTINUE TO DEVELOP TONIGHT AND PERSIST THROUGH
MONDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TONIGHT INTO
MONDAY MORNING...ESPECIALLY THROUGH PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-021300-
/O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
SANTA CLARITA VALLEY-
846 PM PST SUN FEB 1 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A WIND ADVISORY FOR THE SANTA CLARITA VALLEY. THIS ADVISORY REMAINS
IN EFFECT UNTIL 3 PM PST MONDAY.

AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL
GUSTS TO 45 MPH WILL CONTINUE TO DEVELOP TONIGHT AND PERSIST
THROUGH EARLY MONDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED
THROUGH PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL
000 
WWUS76 KLOX 021234
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
434 AM PST MON FEB 2 2009

...GUSTY NORTHEAST WINDS TO CONTINUE OVER PORTIONS OF SOUTHERN
CALIFORNIA...

.A MODERATE SURFACE HIGH OVER NORTHERN UTAH WILL CREATE NORTHEAST
FLOW OVER LOS ANGELES AND VENTURA COUNTIES. AREAS OF GUSTY
NORTHEAST WINDS WILL OCCUR OVER THE MOUNTAINS AND THE SANTA
CLARITA VALLEY THIS MORNING AND EARLY AFTERNOON. THE WINDS WILL
THEN WEAKEN LATER IN THE AFTERNOON.

CAZ053-054-021845-
/O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
434 AM PST MON FEB 2 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL GUSTS TO
45 MPH WILL CONTINUE THROUGH THIS AFTERNOON. THE STRONGEST WINDS
ARE EXPECTED THROUGH PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-088-021845-
/O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
434 AM PST MON FEB 2 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL
GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. THE
STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$


ASR
000 
WWUS76 KLOX 021806
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1006 AM PST MON FEB 2 2009

...GUSTY NORTHEAST WINDS TO CONTINUE OVER PORTIONS OF SOUTHERN
CALIFORNIA...

.A MODERATE SURFACE HIGH OVER NORTHERN UTAH WILL CONTINUE TO
BRING NORTHEAST FLOW OVER LOS ANGELES AND VENTURA COUNTIES...WITH
GUSTY NORTHEAST WINDS OVER THE MOUNTAINS AND THE SANTA CLARITA
VALLEY THROUGH EARLY THIS AFTERNOON. 

CAZ053-054-022300-
/O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1006 AM PST MON FEB 2 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH GUSTS TO
AROUND 45 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. THE
STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-022300-
/O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
1006 AM PST MON FEB 2 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL
GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. THE
STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ088-022300-
/O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
SANTA CLARITA VALLEY-
1006 AM PST MON FEB 2 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

AREAS OF NORTH TO NORTHEAST WINDS WILL CONTINUE TO RESTRENGTHEN
THIS MORNING TO 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. THESE
WINDS WILL CONTINUE THROUGH EARLY THIS AFTERNOON...THEN WEAKEN.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KITTELL
000 
WWUS76 KLOX 022252
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
252 PM PST MON FEB 2 2009

CAZ053-054-030000-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
252 PM PST MON FEB 2 2009

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

WINDS WILL CONTINUE TO WEAKEN THROUGH THIS EVENING. ALTHOUGH
NORTHEAST WINDS BETWEEN 15 AND 25 MPH WITH LOCAL GUSTS TO AROUND
35 MPH WILL CONTINUE INTO TUESDAY...THESE WINDS WILL REMAIN UNDER
ADVISORY STRENGTH...THUS THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE.

$$

CAZ046-030000-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
252 PM PST MON FEB 2 2009

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

WINDS HAVE WEAKENED THIS AFTERNOON. ALTHOUGH NORTHEAST WINDS
BETWEEN 15 AND 25 MPH WILL REFORM LATER TONIGHT...THEY WILL REMAIN
UNDER ADVISORY STRENGTH...THUS THE WIND ADVISORY WILL BE ALLOWED
TO EXPIRE.


$$

CAZ088-030000-
/O.EXP.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/
SANTA CLARITA VALLEY-
252 PM PST MON FEB 2 2009

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

WINDS WILL CONTINUE TO WEAKEN THROUGH THIS EVENING. ALTHOUGH
NORTHEAST WINDS BETWEEN 15 AND 25 MPH WILL REFORM LATE TONIGHT
INTO TUESDAY...THESE WINDS WILL REMAIN UNDER ADVISORY
STRENGTH...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

KITTELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 1, 1:30 PM PST, 52 minutes earlier.

Area forecast discussion, Feb 1, 1:30 PM PST, 52 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
130 PM PST SUN FEB 1 2009

.SHORT TERM (TODAY-WEDNESDAY)...
TEMPS DOWN ACROSS THE BOARD AS A SHALLOW MARINE LAYER HAS ASSERTED
ITSELF OVER THE AREA. SOME FOG IS STILL LINGERING ALONG THE
COAST...WHICH HAS KEPT TEMPS BELOW THE LOWER 60S AT PLACES LIKE LAX.
THE CENTRAL COAST AND INTERIOR SLO COUNTY HOWEVER HAVE BEEN
SPARED...AS NORTHEAST FLOW HAS ACTUALLY BROUGHT A DECENT DOSE OF
WARMING. SOME BREEZY NORTHEAST WINDS HAVE ALSO SURFACED OVER LA/VTU
COUNTY.

OFFSHORE GRADS WILL INCREASE OVERNIGHT AS A HEALTHY 1040MB SURFACE
HIGH STRENGTHENS OVER NRN UTAH. THIS SHOULD STRENGTHEN NORTHEAST
FLOW OVER LA/VTU CO TONIGHT INTO MON...AND WILL SOON BE ISSUING A
WIND ADVISORY FOR THE MTNS AND SANTA CLARITA VLY. WENT BACK AND
FORTH ON WHETHER TO ISSUE ONE...AS THE UPPER LEVEL SUPPORT IS RATHER
PALTRY...BUT WITH LAX-DAG PEAKING NEAR -6MB AND A 581 DM RIDGE
BUILDING IN FROM THE WEST...SOME ADVISORY LEVEL GUSTS SHOULD PUSH
THROUGH THOSE PASSES AND CANYONS...AT LEAST INTO MON AFTERNOON
BEFORE WEAKENING. THESE WINDS WILL PUSH INTO THE OTHER VLYS AS
WELL...BUT OTHER THAN A FEW ISOLATED SPOTS...SHOULD NOT BE WINDY
ENOUGH TO WARRANT INCLUSION. THIS NORTHEAST FLOW SHOULD ALSO KILL
THE MARINE LAYER...SINCE THE INVERSION IS RATHER WEAK. TEMPS WILL
RISE AS WELL ON MON...WITH HIGHS IN THE 70S TO NEAR 80 IN THE COASTS
AND VLYS EXPECTED ONCE AGAIN...FROM LA UP TO SLO COUNTY.

OFFSHORE GRADS AND THE RIDGE ALOFT WEAKEN ON TUE...BUT THE AIRMASS
REMAINS DRY AND IT WILL BE WARM ONCE AGAIN. SOME BREEZY CONDITIONS
ARE ALSO EXPECTED...BUT SHOULD STAY WELL BELOW ADVISORY.

WED WILL FINALLY START A CHANGE FROM THE DRY OFFSHORE FLOW THAT WE
WERE LOCKED IN FOR MOST OF JAN. SAT IMAGERY SHOWS A LOW SPINNING
SOUTH OF THE ALEUTIAN ISLANDS...WHICH WILL CONTINUE TO MOVE
SOUTHEASTWARD. MODELS ARE IN VERY GOOD AGREEMENT WITH THE TRACK OF
THIS SYSTEM...CUTTING IT OFF FROM THE PREVAILING JET TUE
NIGHT...THEN SPINNING IT TO JUST OFF THE CA COAST ON WED. THIS WILL
BRING INCREASED CLOUDS AND COOLER TEMPS EVERYWHERE ON WED...AS WELL
AS SOME BREEZY SOUTHERLY FLOW TO SLO AND NRN SBA COUNTIES. ...BU THE
STORY DOES NOT END THERE...

.LONG TERM (THURSDAY-SUNDAY)...
THE AFOREMENTIONED SYSTEM WILL PUSH ASHORE WED NIGHT AND THU. THIS
WILL BRING CLOUDY SKIES...MUCH COOLER TEMPS...AND A GOOD SHOT OF
RAIN TO THE REGION. THE RAIN SHOULD START ALONG THE CENTRAL COAST
EARLY ON THU...THEN PUSH DOWN THROUGH LA COUNTY BY THU EVENING.
ALTHOUGH THE TIMING MAY BE MODIFIED SLIGHTLY AS WE NEAR THE
EVENT...THE MODELS AND ENSEMBLES ARE SHOWING REMARKABLE AGREEMENT
WITH THE PLACEMENT OF THIS SYSTEM...AND CONFIDENCE IS GROWING. THE
ONE DETAIL HOWEVER THAT STILL IS A BIT UNCERTAIN IS THE AMOUNT OF
RAIN. SOLUTIONS VARY AS TO HOW MUCH MOIST SOUTHERLY FLOW WILL BE
OVER THE AREA...AND HOW FAR SOUTH IT GETS. SNOW LEVELS WILL BE ABOVE
6000 FEET TO START ON THU.

ANOTHER LOW IS EXPECTED TO ROTATE AROUND THE PREVIOUS SYSTEM ONCE IT
OPENS UP THU NIGHT. THIS NEW SYSTEM LOOKS TO PUSH DOWN THE CA COAST
FRI AND FRI NIGHT...KEEPING THE END OF THE WEEK WET. THIS LOW SHOULD
THEN DIP FURTHER SOUTH...WHICH WOULD LOWER SNOW LEVELS TO BETWEEN
4500 AND 5500 FEET ON FRI AND SAT. THIS TRACK WOULD ALSO BRING A
THREAT OF THUNDERSTORMS...BUT HOLDING OFF ADDING TO FORECAST FOR
NOW...AND WILL WAIT TILL WE GET A LITTLE CLOSER TO THE EVENT BEFORE
THROWING INTO THE MIX. AS FAR AS AMOUNTS GO...THERE IS STILL
SOME UNCERTAINTY WITH THE SOUTHERLY FLOW AND EXACT TRACK OF THE
SYSTEMS IN QUESTION...BUT SOMEWHERE BETWEEN 1.00-2.50 INCHES TOTAL
RAINFALL FOR THE TWO SYSTEMS SEEMS LIKE A GOOD STARTING POINT.

THE LAST SYSTEM SHOULD GIVE WAY TO DRYING AND WARMING NORTHERLY FLOW
BY THE BEGINNING OF NEXT WEEK.

&&

.AVIATION...01/1730Z.

STRATUS/FOG BURNED OFF THE COAST AT THIS TIME...WITH ONLY SOME
MVFR VSBY RESTRICTIONS AT COASTAL TAF SITES. EXPECT THESE MVFR
VSBYS TO DISSIPATE BY 20Z. WITH EXPECTED OFFSHORE FLOW TONIGHT...
DO NOT ANTICIPATE MARINE LAYER TO RETURN TO ANY COASTAL SITES.
HOWEVER...SOME MVFR VSBYS ARE EXPECTED AT KPRB LATE TONIGHT AS
NORTHEASTERLY FLOW BRINGS IN SOME MOISTURE FROM THE SAN JOAQUIN
VALLEY. NO SIGNIFICANT WIND ISSUES ARE EXPECTED...ALTHOUGH SOME
WIND SHEAR AND TURBULENCE IS POSSIBLE LATE TONIGHT AT KBUR AND
KVNY.

KLAX...HIGH CONFIDENCE IN 18Z TAF. MVFR VSBYS SHOULD DISSIPATE
BY 20Z...WITH VFR CONDS EXPECTED FOR THE REST OF THE TAF PERIOD.
SOME LIGHT EASTERLY WINDS MAY SURFACE TOWARDS MONDAY MORNING...
BUT SHOULD REMAIN AT 4-6 KNOTS.

KBUR...HIGH CONFIDENCE IN 18Z TAF. THERE IS A CHANCE THAT SOME
LLWS AND TURBULENCE COULD AFFECT THE AIRFIELD AFTER 12Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...KITTELL
AVIATION...THOMPSON

WWW.WEATHER.GOV/LOSANGELES

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.